# SDR DALA2024070806871

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1620 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON FRAME STA. 1620 BTW S-28L TO S-28R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00730 NEW SECTION FRAME STA. 1620 BTW BTW S-25L TO S-25R WAS FABRICATED PER B757-200 SRM 51- 40-05-0G AND DWG 146N1031 REV.G. AND REPLACED PER B757-200, SRM 51-40-02-0G, PAR.4. AND PAR.7. (0429193)
